Alert archive / Oklahoma / Flash Flood Warnings in 2024

Flash Flood Warning 49, NWS Norman, OK

June 4, 2024Cleveland County, Oklahoma County, Oklahoma

NWS Norman, OK issued this flash flood warning at Jun 4, 2024, 1:17 AM CDT for Cleveland County, Oklahoma County, Oklahoma. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 4, 2024, 1:17 AM CDT (06:17 UTC)
Expired
Jun 4, 2024, 4:30 AM CDT
In force
3 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
None

Counties Cleveland County, OK, Oklahoma County, OK

The radar

The Norman radar (KTLX), 26 km from the middle of the area, began a volume at 06:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 4, 1:30 AM CDTFLASH FLOODMoore, OKReports of at least five water rescues throughout portions of Moore.
Jun 4, 2:00 AM CDTFLASH FLOOD2 W Tinker Air Force Ba, OKHeavy rainfall caused Crutcho Creek to rise out of its banks, flooding portions of adjacent neighborhoods near Tinker Air Force Base. Event time is estimated.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 6.3 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2024-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1181 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2024-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 122 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1181 J/kg
Mixed-layer CIN
-259 J/kg
Mixed-layer LCL
1059 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
122 m²/s²
0-3 km storm-relative helicity
229 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.6

Open this sounding in Storm Lab

The text

As transmitted.

233 
WGUS54 KOUN 040617
FFWOUN
OKC027-109-040930-
/O.NEW.KOUN.FF.W.0049.240604T0617Z-240604T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Norman OK
117 AM CDT Tue Jun 4 2024

The National Weather Service in Norman has issued a

* Flash Flood Warning for...
  Northwestern Cleveland County in central Oklahoma...
  Southwestern Oklahoma County in central Oklahoma...

* Until 430 AM CDT.

* At 117 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 3 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Southern Oklahoma City, western Norman, Moore, Midwest City, Del 
  City, Valley Brook, Tinker Air Force Base, Stanley Draper Lake, 
  Smith Village and Will Rogers Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3545 9765 3545 9734 3529 9735 3528 9756
      3529 9756 3529 9757 3530 9757 3530 9758
      3530 9759 3533 9763 3545 9766

FLASH FLOOD...RADAR INDICATED

$$

30

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Jun 3, 10:47 PM CDT, 2 hours 30 minutes earlier.

Area forecast discussion, Jun 3, 10:47 PM CDT, 2 hours 30 minutes before
Area Forecast Discussion
National Weather Service Norman OK
1047 PM CDT Mon Jun 3 2024

...New AVIATION...

.UPDATE...
Issued at 912 PM CDT Mon Jun 3 2024

POPS over central and southeastern Oklahoma have been increased
from late this evening into mid-morning Tuesday. There is some
persistence in signals for scattered thunderstorms to develop in
a warm-advection regime across parts of central Oklahoma around
midnight. Some of these could produce large hail and strong wind
gusts.

&&

.SHORT TERM...
(This evening through Tuesday)
Issued at 154 PM CDT Mon Jun 3 2024

Storm potential this evening will transition from southwest
Oklahoma/western north Texas to the northeast, as several members of
the 12Z HREF depict thunderstorm development in central Oklahoma
between sunset and midnight. This appears to be triggered by an
elevated warm front along the leading edge of the LLJ, as MUCAPE
rises to near 4,000 J/kg late in the evening. Bulk shear will be
sufficient for the development of likely elevated supercells
initially, which will pose a threat for large to very large hail
near the OKC metro. Thereafter, the continued strengthening of the
low-level jet will likely induce further convection initiation
and the development of an MCS, which guidance shows moving south-
southeast into south central Oklahoma with more of a risk for
damaging wind gusts. All of this remains lower-confidence, but
sufficient signal and meteorological reasoning exists for us to
keep a close watch on this potential round of storms.

One thing you learn in this area and in this time of year is to
never say "Tomorrow will be dry". But... at least for now, there is
an indication of weakening of deep-layer flow and potentially no
obvious boundaries to initiate convection tomorrow afternoon. Most
guidance indicates a rather warm-to-hot day with highs in the low
90s to low 100s. There's some reason to be doubtful given the
widespread rain today, but this would just turn the day more humid
rather than more pleasant.

A breath of northwest flow returns into our area tomorrow night, so
another MCS will likely occur sometime overnight mostly north of I-
40. We'll get those details locked down as uncertainty gets reduced.

Meister

&&

.LONG TERM...
(Tuesday night through next Sunday)
Issued at 154 PM CDT Mon Jun 3 2024

This is an especially difficult long-term AFD to write, because,
well... it's especially difficult to figure out what's going to
happen beginning on Wednesday.

A powerful mid-latitude jet will eject into the northern Plains
during the day on Wednesday, which will be the primary driver of
this uncertainty. It will create a northeast-to-southwest dipole,
with an unseasonably strong (594 dam) ridge across the Staked Plains
and an unseasonably strong (549 dam) trough across the Upper Great
Lakes. Between that, we'll find ourselves right on the northeastern
fringe of the ridge. This could play out in a couple of different
ways - either we could end up with just enough northwest flow to
keep nightly MCSs moving into our area, especially the northeast
portion, or we could end up hot and dry. We could end up both - June
2023 in Wichita Falls was hot and dry even while OKC and points
north were repeatedly receiving heavy rainfall and cooler
temperatures. Right now, I'd lean towards using the experience from
2023 and the last few weeks here in 2024 where chances for storms
have largely overperformed model guidance rather than vice versa.
This might signal a somewhat more active and cooler than normal end
to the week and weekend, especially further north and east in our
area.

Meister

&&

.AVIATION...
(06Z TAFS)
Issued at 1045 PM CDT Mon Jun 3 2024

Thunderstorms are expected through daybreak across central and
southeastern Oklahoma. MVFR ceilings are generally expected
tonight and Tuesday morning before lifting during the afternoon.
South to southeast winds will be common before a weak cold front
shifts them to north at KWWR around 18Z and passes through central
Oklahoma after sunset.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  69  90  69  90 /  40  20  40   0
Hobart OK         68  96  69  94 /  20   0  20   0
Wichita Falls TX  71  97  71  92 /  20  10  20   0
Gage OK           66  91  64  95 /  10  10  10   0
Ponca City OK     66  86  66  90 /  40  10  50   0
Durant OK         70  90  72  88 /  50  30  40  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch until 4 AM CDT Tuesday for OKZ023>031-033>042-
     044>047.

TX...Flood Watch until 4 AM CDT Tuesday for TXZ083>090.

&&

SHORT TERM...04
LONG TERM....04
AVIATION...09
Hazardous weather outlook, Jun 3, 10:10 PM CDT, 3 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
1010 PM CDT Mon Jun 3 2024

OKZ004>048-050>052-TXZ083>090-041945-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-Foard-
Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
1010 PM CDT Mon Jun 3 2024

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Tonight...

.Thunderstorms...
Thunderstorms are expected tonight in central and southeastern
Oklahoma, with hail up to 2 inches in diameter possible along with
damaging winds.

Heavy rainfall will also be possible with the storms.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

.Thunderstorms...
Strong to severe storms will be possible mainly Tuesday afternoon
and evening as storms develop south into the area along and ahead
of an advancing cold front.

Thunderstorm chances return late Thursday night and continue
through the weekend. Although widespread severe is not expected at
this time, a few strong to severe storms may occur.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Special weather statement, Jun 4, 12:31 AM CDT, 46 minutes before
Special Weather Statement
National Weather Service Norman OK
1231 AM CDT Tue Jun 4 2024

OKZ025-026-029-030-040615-
Oklahoma OK-Pottawatomie OK-Cleveland OK-Lincoln OK-
1231 AM CDT Tue Jun 4 2024

...A strong thunderstorm will impact portions of southwestern
Lincoln, southeastern Oklahoma, northeastern Cleveland and
northwestern Pottawatomie Counties through 115 AM CDT...

At 1231 AM CDT, Doppler radar was tracking a strong thunderstorm over
southeastern Oklahoma City, moving northeast at 20 mph.

HAZARD...Wind gusts of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Southeastern Oklahoma City, Norman, Moore, Midwest City, Del City,
Choctaw, Harrah, McLoud, Pink, Valley Brook, Stella, Tinker Air Force
Base, Stanley Draper Lake, Dale, Newalla, Lake Thunderbird, Bethel
Acres, and Little Axe.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor NOAA Weather
Radio, local radio stations or available television stations for
additional information and possible warnings from the National
Weather Service.

&&

LAT...LON 3519 9749 3542 9752 3555 9707 3521 9698
TIME...MOT...LOC 0531Z 247DEG 17KT 3532 9736

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Bunker
Special weather statement, Jun 4, 12:39 AM CDT, 38 minutes before
Special Weather Statement
National Weather Service Norman OK
1239 AM CDT Tue Jun 4 2024

OKZ023-024-027-040615-
Grady OK-Canadian OK-Caddo OK-
1239 AM CDT Tue Jun 4 2024

...A strong thunderstorm will impact portions of northwestern Grady,
central Caddo and southwestern Canadian Counties through 115 AM
CDT...

At 1239 AM CDT, Doppler radar was tracking a strong thunderstorm near
Binger, moving east at 15 mph.

HAZARD...Wind gusts of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Union City, Minco, Binger, Amber, Gracemont, Lookeba, Pocasset,
Cogar, Albert, Lake Chickasha, and Fort Cobb Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor NOAA Weather
Radio, local radio stations or available television stations for
additional information and possible warnings from the National
Weather Service.

&&

LAT...LON 3523 9856 3544 9851 3537 9782 3508 9790
TIME...MOT...LOC 0539Z 267DEG 12KT 3530 9828

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Bunker
Special weather statement, Jun 4, 12:52 AM CDT, 25 minutes before
Special Weather Statement
National Weather Service Norman OK
1252 AM CDT Tue Jun 4 2024

OKZ031-032-040645-
Hughes OK-Seminole OK-
1252 AM CDT Tue Jun 4 2024

...A strong thunderstorm will impact portions of northeastern
Seminole and northwestern Hughes Counties through 145 AM CDT...

At 1252 AM CDT, Doppler radar was tracking a strong thunderstorm 5
miles east of Seminole, moving northeast at 10 mph.

HAZARD...Wind gusts of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Seminole, Wewoka, Wetumka, Cromwell, and Lima.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor NOAA Weather
Radio, local radio stations or available television stations for
additional information and possible warnings from the National
Weather Service.

&&

LAT...LON 3524 9621 3510 9660 3526 9670 3539 9654
      3539 9653 3540 9653 3544 9648 3546 9646
      3545 9644 3529 9644 3529 9626
TIME...MOT...LOC 0552Z 241DEG 8KT 3522 9658

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Bunker
Special weather statement, Jun 4, 1:01 AM CDT, 16 minutes before
Special Weather Statement
National Weather Service Norman OK
101 AM CDT Tue Jun 4 2024

OKZ018-019-024-025-040700-
Kingfisher OK-Oklahoma OK-Logan OK-Canadian OK-
101 AM CDT Tue Jun 4 2024

...A strong thunderstorm will impact portions of southeastern
Kingfisher, northern Oklahoma, southern Logan and northeastern
Canadian Counties through 200 AM CDT...

At 101 AM CDT, Doppler radar was tracking a strong thunderstorm near
Piedmont, moving east at 30 mph.

HAZARD...Wind gusts of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Northern Oklahoma City, Edmond, Guthrie, Yukon, Bethany, Warr Acres,
The Village, Piedmont, Nichols Hills, Jones, Luther, Arcadia,
Meridian, Woodlawn Park, Lake Aluma, Seward, Richland, Wiley Post
Airport, and Downtown Edmond.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor NOAA Weather
Radio, local radio stations or available television stations for
additional information and possible warnings from the National
Weather Service.

&&

LAT...LON 3549 9783 3571 9788 3589 9720 3557 9714
TIME...MOT...LOC 0601Z 255DEG 24KT 3564 9776

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Bunker
Special weather statement, Jun 4, 1:02 AM CDT, 15 minutes before
Special Weather Statement
National Weather Service Norman OK
102 AM CDT Tue Jun 4 2024

OKZ026-030>032-040700-
Pottawatomie OK-Hughes OK-Seminole OK-Lincoln OK-
102 AM CDT Tue Jun 4 2024

...Strong thunderstorms will impact portions of northern Seminole,
southeastern Lincoln, northeastern Pottawatomie and Hughes Counties
through 200 AM CDT...

At 102 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Meeker to 3 miles northwest of Stuart.
Movement was north at 20 mph.

HAZARD...Wind gusts of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Shawnee, Seminole, Holdenville, Chandler, Wewoka, Stroud, Prague,
Wetumka, Meeker, Davenport, Dustin, Calvin, Cromwell, Johnson,
Stuart, Sparks, Lamar, Kendrick, Horntown, and Yeager.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor NOAA Weather
Radio, local radio stations or available television stations for
additional information and possible warnings from the National
Weather Service.

&&

LAT...LON 3505 9609 3485 9609 3551 9706 3592 9664
      3586 9662 3540 9662 3541 9658 3539 9654
      3544 9657 3546 9654 3543 9649 3546 9648
      3545 9644 3529 9644 3529 9598 3515 9598
TIME...MOT...LOC 0602Z 191DEG 16KT 3545 9688 3494 9613

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Bunker
Special weather statement, Jun 4, 1:13 AM CDT, 4 minutes before
Special Weather Statement
National Weather Service Norman OK
113 AM CDT Tue Jun 4 2024

OKZ023>030-040715-
Grady OK-Oklahoma OK-Canadian OK-Pottawatomie OK-Caddo OK-
Cleveland OK-McClain OK-Lincoln OK-
113 AM CDT Tue Jun 4 2024

...Strong thunderstorms will impact portions of northern Grady,
northeastern Caddo, southwestern Lincoln, southern Oklahoma,
Cleveland, southern Canadian, northwestern Pottawatomie and
northwestern McClain Counties through 215 AM CDT...

At 113 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 4 miles southwest of Meeker to 3 miles
southeast of Binger. These storms were nearly stationary.

HAZARD...Wind gusts of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Oklahoma City, Norman, Moore, Midwest City, Shawnee, Del City, El
Reno, Newcastle, Blanchard, Anadarko, Tecumseh, Yukon, Bethany,
Mustang, Choctaw, Warr Acres, Noble, Tuttle, Harrah, and McLoud.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor NOAA Weather
Radio, local radio stations or available television stations for
additional information and possible warnings from the National
Weather Service.

&&

LAT...LON 3514 9688 3506 9844 3552 9826 3559 9681
TIME...MOT...LOC 0613Z 056DEG 3KT 3545 9696 3528 9829

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Bunker

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 10:09 PM CDTSpecial Weather StatementOUNWashita36 min
Jun 3, 10:43 PM CDTSpecial Weather StatementOUNWashita47 min
Jun 3, 11:05 PM CDTSpecial Weather StatementOUNCaddo25 min
Jun 3, 11:27 PM CDTSpecial Weather StatementOUNCanadian33 min
Jun 3, 11:56 PM CDTSpecial Weather StatementOUNCanadian49 min
Jun 4, 12:02 AM CDTSpecial Weather StatementOUNCleveland28 min
Jun 4, 12:04 AM CDTSpecial Weather StatementOUNHughes41 min
Jun 4, 12:10 AM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady50 min
Jun 4, 12:16 AM CDTSpecial Weather StatementOUNOklahoma29 min
Jun 4, 12:22 AM CDTSevere Thunderstorm WarningOUNHughes53 min
Jun 4, 12:24 AM CDTSpecial Weather StatementOUNGrady66 min
Jun 4, 12:28 AM CDTSpecial Weather StatementOUNCanadian47 min
Jun 4, 12:31 AM CDTSpecial Weather StatementOUNCleveland44 min
Jun 4, 12:39 AM CDTSpecial Weather StatementOUNCaddo36 min
Jun 4, 12:41 AM CDTAreal Flood AdvisoryOUNCaddo, Canadian, Grady3 hr
Jun 4, 12:52 AM CDTSpecial Weather StatementOUNSeminole53 min
Jun 4, 12:57 AM CDTAreal Flood AdvisoryOUNCleveland, Oklahoma3 hr
Jun 4, 12:59 AM CDTFlash Flood WarningOUNCaddo, Canadian, Grady3 hr
Jun 4, 1:01 AM CDTSpecial Weather StatementOUNOklahoma59 min
Jun 4, 1:02 AM CDTSpecial Weather StatementOUNHughes58 min
Jun 4, 1:13 AM CDTSpecial Weather StatementOUNCaddo, Cleveland, Oklahoma, Pottawatomie62 min
Jun 4, 1:30 AM CDTSpecial Weather StatementOUNGrady, McClain, Pottawatomie, Seminole60 min
Jun 4, 1:37 AM CDTAreal Flood AdvisoryOUNHughes, Seminole3 hr
Jun 4, 1:47 AM CDTSevere Thunderstorm WarningOUNCleveland, McClain, Pottawatomie28 min
Jun 4, 1:58 AM CDTSpecial Weather StatementOUNHughes62 min
Jun 4, 2:07 AM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, Grady, McClain, Pontotoc, Pottawatomie and 1 more38 min
Jun 4, 2:09 AM CDTSpecial Weather StatementOUNBlaine36 min
Jun 4, 2:10 AM CDTAreal Flood AdvisoryOUNPottawatomie, Seminole3 hr
Jun 4, 2:22 AM CDTFlash Flood WarningOUNHughes, Pottawatomie, Seminole3 hr
Jun 4, 2:30 AM CDTFlash Flood WarningOUNCleveland3 hr
Jun 4, 2:37 AM CDTSevere Thunderstorm WarningOUNAtoka, Carter, Coal, Garvin, Hughes, Johnston and 5 more38 min
Jun 4, 2:45 AM CDTSpecial Weather StatementOUNGarvin, Hughes, McClain, Pontotoc, Pottawatomie, Seminole45 min
Jun 4, 2:55 AM CDTSpecial Weather StatementOUNCanadian35 min
Jun 4, 2:57 AM CDTAreal Flood AdvisoryOUNCleveland, Pottawatomie, Seminole3 hr
Jun 4, 3:04 AM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Carter, Coal, Hughes, Johnston and 3 more41 min
Jun 4, 3:44 AM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Carter, Coal, Johnston, Marshall and 1 more61 min
Jun 4, 3:51 AM CDTAreal Flood AdvisoryOUNCoal, Hughes, Pontotoc3 hr
Jun 4, 4:18 AM CDTSpecial Weather StatementOUNCleveland27 min
Jun 4, 4:41 AM CDTSpecial Weather StatementOUNBryan, Marshall34 min
Jun 4, 4:42 AM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Oklahoma, Pottawatomie33 min
Jun 4, 5:11 AM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Oklahoma, Pottawatomie38 min
Jun 4, 5:13 AM CDTSpecial Weather StatementOUNBryan32 min
Jun 4, 5:22 AM CDTAreal Flood WarningOUNHughes, Pottawatomie, Seminole3 hr
Jun 4, 5:31 AM CDTSpecial Weather StatementOUNCoal29 min
Jun 4, 5:51 AM CDTSpecial Weather StatementOUNPottawatomie24 min
Jun 4, 5:59 AM CDTSpecial Weather StatementOUNCoal31 min
Jun 4, 6:13 AM CDTSpecial Weather StatementOUNSeminole32 min
Jun 4, 6:27 AM CDTSpecial Weather StatementOUNAtoka33 min
Jun 4, 6:43 AM CDTSpecial Weather StatementOUNCoal32 min
Jun 4, 7:12 AM CDTSpecial Weather StatementOUNHughes18 min
Jun 4, 7:26 AM CDTRiver Flood WarningOUNPottawatomie, Seminole7 hr
Jun 4, 8:51 AM CDTRiver Flood WarningOUNAtoka3 days
Jun 4, 8:52 AM CDTRiver Flood AdvisoryOUNBryan48 hr
Jun 4, 1:34 PM CDTFlood WatchOUNAtoka, Bryan, Cleveland, Coal, Garvin, Grady and 10 more15 hr
Jun 4, 2:12 PM CDTRiver Flood AdvisoryOUNAtoka42 hr
Jun 4, 6:59 PM CDTSpecial Weather StatementOUNCanadian31 min

Nearby

Flash Flood Warnings in Oklahoma, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.